JOHN W. WINKLER JR., M.D.
To the editor: In the October 1972 issue (pp. 595-597) Deisseroth, Morganroth, and Winokur report the occurrence of hepatotoxicity apparently caused by quinidine during two separate periods of its use by a patient under treatment for ventrictular premature contractions. The authors state this is the second reported case of this toxic effect, the only other case being from the Danish literature (1).
The clinical and laboratory changes coincided with the administration of quinidine gluconate on two separate occasions and cleared after its withdrawal. The authors pointed out that an interaction of quinidine with one or more of the other agents
Learn more about subscription options.
Register Now for a free account.
WINKLER JW. Quinidine Hepatotoxicity?. Ann Intern Med. 1973;78:460. doi: 10.7326/0003-4819-78-3-460
Download citation file:
Published: Ann Intern Med. 1973;78(3):460.
Copyright © 2017 American College of Physicians. All Rights Reserved.
Print ISSN: 0003-4819 | Online ISSN: 1539-3704
Conditions of Use
This PDF is available to Subscribers Only